A geometrical formulation of the μ-lower bound problem

Kim, Jongrae, Bates, Declan and Postlethwaite, Ian (2009) A geometrical formulation of the μ-lower bound problem. IET Control Theory & Applications, 3 (4). pp. 465-472. ISSN 1751-8644

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1049/iet-cta.2007.0391

Abstract

A new problem formulation for the structured singular value μ in the case of purely real (possibly repeated) uncertainties is presented. The approach is based on a geometrical interpretation of the singularity constraint arising in the μ lower bound problem. An interesting feature of this problem formulation is that the resulting parametric search space is independent of the number of times any parameter is repeated in the structured uncertainty matrix. A corresponding lower bound algorithm combining randomisation and optimisation methods is developed, and some probabilistic performance guarantees are derived. The potential usefulness of the proposed approach is demonstrated on two high-order real μ analysis problems from the aerospace and systems biology literature

Item Type: Article
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Sarah Howells
Date Deposited: 15 Oct 2012 15:55
Last Modified: 10 Aug 2015 11:28
URI: http://nrl.northumbria.ac.uk/id/eprint/9669

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence